On the global well-posedness for Euler equations with unbounded vorticity

Frédéric Bernicot, Taoufik Hmidi

Research output: Contribution to journalArticlepeer-review


In this paper, we are interested in the global persistence regularity for the 2D incompressible Euler equations in some function spaces allowing unbounded vorticities. More precisely, we prove the global propagation of the vorticity in some weighted Morrey-Campanato spaces and in this framework the velocity field is not necessarily Lipschitz but belongs to the log-Lipschitz class LαL, for some α ∈ (0,1).

Original languageEnglish (US)
Pages (from-to)127-155
Number of pages29
JournalDynamics of Partial Differential Equations
Issue number2
StatePublished - Jun 27 2015


  • 2D incompressible Euler equations
  • BMOtype space
  • Global well-posedness

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'On the global well-posedness for Euler equations with unbounded vorticity'. Together they form a unique fingerprint.

Cite this